Statistical Science

[Regression Models for Discrete Longitudinal Responses]: Rejoinder

Garrett M. Fitzmaurice, Nan M. Laird, and Andrea G. Rotnitzky

Full-text: Open access

Article information

Source
Statist. Sci., Volume 8, Number 3 (1993), 306-309.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177010903

Digital Object Identifier
doi:10.1214/ss/1177010903

Mathematical Reviews number (MathSciNet)
MR1243595

Zentralblatt MATH identifier
0955.62614

JSTOR
links.jstor.org

Citation

Fitzmaurice, Garrett M.; Laird, Nan M.; Rotnitzky, Andrea G. [Regression Models for Discrete Longitudinal Responses]: Rejoinder. Statist. Sci. 8 (1993), no. 3, 306--309. doi:10.1214/ss/1177010903. https://projecteuclid.org/euclid.ss/1177010903


Export citation

See also

  • Original Paper: Garrett M. Fitzmaurice, Nan M. Laird, Andrea G. Rotnitzky. Regression Models for Discrete Longitudinal Responses. Statist. Sci., Volume 8, Number 3 (1993), 284--299.
  • See Comment: Melinda Drum, Peter McCullagh. [Regression Models for Discrete Longitudinal Responses]: Comment. Statist. Sci., Volume 8, Number 3 (1993), 300--301.
  • See Comment: Ross L. Prentice, Lloyd A. Mancl. [Regression Models for Discrete Longitudinal Responses]: Comment. Statist. Sci., Volume 8, Number 3 (1993), 302--304.
  • See Comment: Scott L. Zeger, Kung-Yee Liang, Patrick Heagerty. [Regression Models for Discrete Longitudinal Responses]: Comment. Statist. Sci., Volume 8, Number 3 (1993), 304--306.